# SDR QXEA2013042900819

- Difficulty date: April 29, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 11,766 hours, 12,964 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Multiple Fail
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD PRESSURE AT 0. NR 2 HYD ISO, ROLL SPOILER HYD SPOILER OTBD.  NR 2 RUDDER HYD CAUTION LIGHTS ILLUMINATED,  CIRCUIT BREAKERS ALL IN.  COMPLIED WITH FIM TASK 29-10-00-810-804, STEPS 1 THRU 4A (1) FOUND LARGE AMOUNT OF AIR IN NR 2 HYD SYSTEM, BLEED HYD SYS IAW AMM TASK 29-10-00-870-802, STEPS 1 TO 4C CHECKS NORMAL.  RETURNED TO SERVICE.
